# SDR CA110310010

- Difficulty date: March 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 165 hours
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Extinguisher
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON CARRYING OUT FUNCTION TEST ON FIRE WARNING/EXTINGUISHING SYSTEM IAW PIAGGIO MAINTENANCE MANUAL CH 26-10-00, FOUND THAT SYSTEM TEST FOR THE FIRE DETECTION SYSTEM WAS OK.   WHEN THE TEST FOR THE EXTINGUISHING SYSTEM WAS CARRIED OUT, THE L/H ENGINE TESTED OK, BUT THE R/H DID NOT TEST IAW MM PROCEDURES. THE RT ENGINE EXTINGUISHING CIRCUIT DID NOT COMPLETE THE REQUIRED CIRCUIT TO DISCHARGE THE FIRE EXTINGUISHING AGENT. THIS FAILURE DID NOT HAVE ANY INDICATION TO MAINTENANCE OR FLIGHT DECK UNTIL THIS TEST IS PERFORMED.   THIS TEST IS CARRIED EVERY B,D, OR ANNUALLY. TROUBLE SHOOT SYSTEM FOUND ON AFT PRESSURE BULKHEAD CONNECTOR TWO BENT PINS, PINS D&E. PIN D FOUND PUSH BACK IN THE CONNECTOR ON THE AFT PRESSURE. REPAIRED IAW STANDARD PRACTICES, CARRIED OUT FUNCTION CHECKS IAW PIAGGIO MM, SYSTEM CHECKED OK.
